# SDR SWAA2022071112446

- Difficulty date: May 27, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N481WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29853
- Aircraft time: 60,481 hours, 35,778 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Bulkhead
- Part number: 141JW
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BULKHEAD PANEL 141JW AT AFT CARGO COMPARTMENT 2022-267904 / [01] FABRICATED BULKHEAD PANEL 141JW AT AFT CARGO COMPARTMENT IAW B737-700 AMM 25-52-01-201-801 MATERIAL USED: CONOLITE SHEET OFFWHITE WALL 0.060? PN:A60SG4W 60144 PO: 2021 214612;[02] TASK COMPLETED
